# SDR ALGA2012266791

- Difficulty date: October 23, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N868AL
- Make and model: Skrsky S76C
- Aircraft serial: 760580
- Aircraft time: 6,388 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Piston
- Part number: 7665009805111
- Part serial: B34502050
- Condition: Cracked
- Part time: 2,424 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN REMOVING PISTONS FROM MANIFOLD FOUND MISSING PLASMA FROM SYS 2 PISTON HEAD.  FOUND CHUNK OF PLASMA IN BOTTOM OF CYLINDER.
